Thank you for the reply and additional information.
It is very common for the vision to become blurred following the dilating eye drops
. As more light enters through dilated pupils
, light sensitivity is a very common problem. But both these effects subside as soon as the effect of the medicine wears out. However it is not very common to experience pain/redness/edema following this eye drop though it is mentioned in the list of side effects of this medicine. It is likely that you have experienced some of the less common side effects of this eye drop which are redness/pain/edema( you have mentioned that one eye is pulled down in the outer corner and appears constricted). Dryness
of the eyes is also a known side effect but all these untoward side effects will gradually subside with the use of lubricating eye drops such as OTC preservative free Refresh tears eye drops, 1 drop 4 times a day for 2-3 weeks. If these symptoms persist inspite of using lubricating eye drops for 2 weeks then it is better to call up your ophthalmologist and brief him up about this or even go for a follow up eye exam, if need be.
If you need more help, please use the reply tab to continue our conversation. If you do not require further assistance, kindly rate my service.
Thank you and best wishes.
It was a pleasure to have answered this question.
Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist